# SDR DALA2024102710419

- Difficulty date: October 26, 2024
- Submitted: October 27, 2024
- Operation: Air carrier
- Aircraft: N368DN
- Make and model: Airbus A321-211
- Aircraft serial: 8695
- Aircraft time: 17,741 hours, 7,623 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3068, CORROSION LOWER SILL LOC. FR 68 LH SIDE AT AFT GALLEY AREA (SSI: 534147). CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON LOWER SILL LOC. FR 68 LH SIDE AT AFT GALLEY AREA AS PER A321 SRM 53-41-14-300-001. MEASURES OF CORROSION P1: L= 0.701 IN, W= 0.654, D= 0.063 IN, P2: L= 0.769 IN, W= 0.438 IN, D= 0.060 IN. (LP 0629760)
